prednisone and dizzy

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Jan 2010
Total Posts : 257
   Posted 8/29/2010 10:08 AM (GMT -6)   
I am loving prednisone right now because it has completely taken away the pain in my gut and almost completely taken away diarrhea - but I am spending the first 8 hours of every day dizzy and looped after I take it - start feeling better in the evening in that regard. Does this happen to others?

artist guy
Veteran Member

Date Joined Jan 2010
Total Posts : 1373
   Posted 8/29/2010 10:53 AM (GMT -6)   
I couldn't handle pred, the hyper and nights sweats and jittery which my brain was just as jittery. now the slowing down of bowels is good if you have bad d. for me I have to keep the area open to get rid of bile and mucus from the night before. so pred caused more issues than helped, I feel I actually had roid rage, my fuse was short.

Regular Member

Date Joined Sep 2008
Total Posts : 457
   Posted 8/29/2010 2:24 PM (GMT -6)   
OH yeah..... I was extremely dizzy and felt like I had rubber legs. After I was on it for several weeks the side effects did lessen. I found it helped do eat small amounts of food to keep something in your stomach at all times. I do much better if my dose is 30 or below. Good luck
Dx'd with Crohns 1984
Polycystic kidney disease in 1996
Bowel Resection surgery 2006, Now on Asacol,  Imuran, Folic acid, and Enalapril.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 23, 2016 4:38 AM (GMT -6)
There are a total of 2,710,435 posts in 298,897 threads.
View Active Threads

Who's Online
This forum has 153443 registered members. Please welcome our newest member, mkjhgfredsw.
143 Guest(s), 7 Registered Member(s) are currently online.  Details
vanagirl, Georgia Hunter, Celeste15, Butterflake, VLou*, getting by, Mad Martha

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer